Nonlinear equations of propagation in multi-mode fibers with random mode coupling

A. Mecozzi, C. Antonelli, M. Shtaif

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

We review the fundamental equations describing nonlinear propagation in multi-mode fibers in the presence of random mode coupling within quasi-degenerate groups of strongly coupled modes. Our results generalize to the multi-mode propagation regime the Manakov equation describing mode coupling between polarizations in single-mode fibers.

Original languageEnglish
Title of host publication39th European Conference and Exhibition on Optical Communication, ECOC 2013
Pages540-542
Number of pages3
Edition622 CP
DOIs
StatePublished - 2013
Event39th European Conference and Exhibition on Optical Communication, ECOC 2013 - London, United Kingdom
Duration: 22 Sep 201326 Sep 2013

Publication series

NameIET Conference Publications
Number622 CP
Volume2013

Conference

Conference39th European Conference and Exhibition on Optical Communication, ECOC 2013
Country/TerritoryUnited Kingdom
CityLondon
Period22/09/1326/09/13

Fingerprint

Dive into the research topics of 'Nonlinear equations of propagation in multi-mode fibers with random mode coupling'. Together they form a unique fingerprint.

Cite this